# SDR USAASB03045

- Difficulty date: March 25, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS253831
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

EWR - FLT 540 - UPON APPROACH INTO EWR, CREW RECEIVED THREE GREEN AND THREE RED GEAR LIGHTS WHILE EXTENDING LANDING GEAR.  CREW RECYCLED THE LANDING GEAR WITH SAME RESULTS.  CAPTAIN ACCOMPLISHED GO-AROUND AND PERFORMED QUICK REFERENCE HANDBOOK PROCEDURES.  RESULTS WERE THE SAME AGAIN.  FIRST OFFICER THEN PUSHED FORCIBLY ON GEAR HANDLE AND RED LIGHTS EXTINGUISHED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AS EMERGENCY TRUCKS FOLLOWED AIRCRAFT TO THE GATE.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR LEVER POSITION SWITCH S78 PER MM 32-61-11.  OPERATIONAL CHECK GOOD.  (M)
